File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Extension of germs of holomorphic isometries up to normalizing constants with respect to the Bergman metric

TitleExtension of germs of holomorphic isometries up to normalizing constants with respect to the Bergman metric
Authors
Issue Date2012
Citation
Journal of the European Mathematical Society, 2012, v. 14, p. 1617-1656 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/185940
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2013-08-20T11:47:26Z-
dc.date.available2013-08-20T11:47:26Z-
dc.date.issued2012en_US
dc.identifier.citationJournal of the European Mathematical Society, 2012, v. 14, p. 1617-1656en_US
dc.identifier.urihttp://hdl.handle.net/10722/185940-
dc.languageengen_US
dc.relation.ispartofJournal of the European Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleExtension of germs of holomorphic isometries up to normalizing constants with respect to the Bergman metricen_US
dc.typeArticleen_US
dc.identifier.emailMok, N: nmok@hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturepostprint-
dc.identifier.doi10.4171/JEMS/343-
dc.identifier.hkuros217109en_US
dc.identifier.volume14en_US
dc.identifier.spage1617en_US
dc.identifier.epage1656en_US
dc.identifier.isiWOS:000308126300010-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats